# SDR RU3A20171109037

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 4,719 hours, 1,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT RETRACT AFTER PLANNED LOW APPROACH, WITH THE GEAR HANDLE UP.  GEAR DISAGREE ILLUMINATED. FOLLOWED CHECKLIST PROCEDURE FOR GEAR DISAGREE, HANDLE UP, RESULTING IN THREE GEAR DOWN AND LOCKED.
